# SDR DXTR20120322001

- Difficulty date: March 22, 2012
- Submitted: March 22, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 5,268 hours, 4,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 6611268
- Condition: Cracked
- Location: Pax Door
- Part time: 5,268 hours, 4,068 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB HAS 3 CRACKS AT DOOR HANDLE ATTACH POINT. REMOVED DAMAGE AS REQUIRED AND INSTALLED NEW STIFFENER IAW SRM 51-40-03 AND 51-40-06 AND SB-52-14.
